MathSciNet Relay Station
MathSciNet bibliographic data
MR2036364 60H15 (35Q55 35R60 65M12)
De Bouard, A.; Debussche, A. A semi-discrete scheme for the stochastic nonlinear Schrödinger equation. Numer. Math. 96 (2004), no. 4, 733–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement